Open mapping theorems in topological spaces

Dominik Noll

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 3, page 373-384
  • ISSN: 0011-4642

How to cite

top

Noll, Dominik. "Open mapping theorems in topological spaces." Czechoslovak Mathematical Journal 35.3 (1985): 373-384. <http://eudml.org/doc/13521>.

@article{Noll1985,
author = {Noll, Dominik},
journal = {Czechoslovak Mathematical Journal},
keywords = {Banach-Steinhaus theorem; "barelled" topological groups; (nearly) open mapping; open mapping theorems; semi-regular c-complete space; set of interior condensation},
language = {eng},
number = {3},
pages = {373-384},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Open mapping theorems in topological spaces},
url = {http://eudml.org/doc/13521},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Noll, Dominik
TI - Open mapping theorems in topological spaces
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 3
SP - 373
EP - 384
LA - eng
KW - Banach-Steinhaus theorem; "barelled" topological groups; (nearly) open mapping; open mapping theorems; semi-regular c-complete space; set of interior condensation
UR - http://eudml.org/doc/13521
ER -

References

top
  1. J. M. Aarts, D. J. Lutzer, Completeness properties designed for recognizing Baire spaces, Diss. Math. CXVI. Zbl0296.54027
  2. N. Bourbaki, General Topology. Part 2, Paris 1966. (1966) Zbl0301.54002
  3. T. Byczkowski, R. Pol, On the closed graph and open mapping theorems, Bull. Acad. Pol. Sci. 24 (1976), 723-726. (1976) Zbl0336.54011MR0423286
  4. J. Chaber M. M. Čoban, K. Nagami, On motonic generalizations of Moore spaces, Čech complete spaces and p -spaces, Fund. Math. LXXXIV, (1974), 107-119. (1974) MR0343244
  5. R. Engelking, General Topology, Warszawa 1976. (1976) Zbl0373.54001
  6. R. W. Hansell, 10.1090/S0002-9947-1971-0288228-1, Trans. Amer. Math. Soc. 161 (1971), 145-169. (1971) Zbl0232.28007MR0288228DOI10.1090/S0002-9947-1971-0288228-1
  7. H. Herrlich, 10.1007/BF01312424, Math. Z. 91 (1966), 185. (1966) MR0188965DOI10.1007/BF01312424
  8. H. Herrlich, G. E. Strecker, Category theory, Boston 1973. (1973) Zbl0265.18001
  9. T. Husain, Introduction to Topological Groups, Philadelphia 1966. (1966) Zbl0136.29402MR0200383
  10. K. Kuratowski, A. Mostowski, Set Theory, Warszawa 1968. (1968) Zbl0165.01701MR0229526
  11. G. Köthe, Topological Vector Spaces II, New York 1979. (1979) MR0551623
  12. J. C. Oxtoby, Cartesian products of Baire spaces, Fund. Math. 49 (1961), 157-- 166. (1961) Zbl0113.16402MR0140638
  13. B. J. Pettis, 10.2307/1969471, Ann. of Math. 52 (1950), 293-308. (1950) MR0038358DOI10.2307/1969471
  14. J. D. Weston, 10.1112/jlms/s1-32.3.342, J. London Math. Soc. 32 (1957), 342 to 354. (1957) Zbl0078.36002MR0094776DOI10.1112/jlms/s1-32.3.342
  15. H. E. White, Topological spaces that are α -favourable for a player with perfect information, Proc. Amer. Math Soc. 50 (1975), 477-482. (1975) MR0367941
  16. H. H. Wicke, J. M. Worrell, On the open continuous image of paracompact Čech complete spaces, Рас. J. Math. 37 (1971), 265-275. (1971) MR0307173
  17. M. Wilhelm, Criteria of openness for relations, Fund. Math. CXIV (1981), 219-228. (1981) Zbl0486.54010MR0644407

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.